# SDR PIDA09013

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ON INNER SKIN DOUBLER AT BS 370 AT BL 0.  REPLACED DOUBLER PER BAC DRAWING 65-45769 AND SRM 51-40-02.
